# SDR VNAA202504020020

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 19,719 hours, 17,576 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rub Strip
- Part number: CN6243073203204
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"WEAR FOUND ON UPPER/LOWER AFT EDGE RUB STRIP OF FWD CORE COWL AT RH ENGINE.  UPPER/LOWER AFT EDGE RUB STRIP OF FWD CORE COWL AT RH ENGINE WERE REPLACED PER CRJ900 SRM 54-23-00-201-006-A01"
